The almost sure behavior of maximal and minimal multivariate k_n -spacings

J.H.J. Einmahl, P. Deheuvels, D.M. Mason, F.H. Ruymgaart

Research output: Contribution to journalArticleScientificpeer-review

203 Downloads (Pure)
Original languageEnglish
Pages (from-to)155-176
Number of pages21
JournalJournal of Multivariate Analysis
Volume24
Issue number1
Publication statusPublished - 1988

Cite this

Einmahl, J.H.J. ; Deheuvels, P. ; Mason, D.M. ; Ruymgaart, F.H. / The almost sure behavior of maximal and minimal multivariate k_n -spacings. In: Journal of Multivariate Analysis. 1988 ; Vol. 24, No. 1. pp. 155-176.
@article{8867b2852eab4ec2aec0578d9318667a,
title = "The almost sure behavior of maximal and minimal multivariate k_n -spacings",
author = "J.H.J. Einmahl and P. Deheuvels and D.M. Mason and F.H. Ruymgaart",
note = "Pagination: 21",
year = "1988",
language = "English",
volume = "24",
pages = "155--176",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Academic Press Inc.",
number = "1",

}

Einmahl, JHJ, Deheuvels, P, Mason, DM & Ruymgaart, FH 1988, 'The almost sure behavior of maximal and minimal multivariate k_n -spacings', Journal of Multivariate Analysis, vol. 24, no. 1, pp. 155-176.

The almost sure behavior of maximal and minimal multivariate k_n -spacings. / Einmahl, J.H.J.; Deheuvels, P.; Mason, D.M.; Ruymgaart, F.H.

In: Journal of Multivariate Analysis, Vol. 24, No. 1, 1988, p. 155-176.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The almost sure behavior of maximal and minimal multivariate k_n -spacings

AU - Einmahl, J.H.J.

AU - Deheuvels, P.

AU - Mason, D.M.

AU - Ruymgaart, F.H.

N1 - Pagination: 21

PY - 1988

Y1 - 1988

M3 - Article

VL - 24

SP - 155

EP - 176

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

IS - 1

ER -